Jump to content

Search the Community

Showing results for tags 'Seizures'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. So recently I had to stop taking my lexapro… been on for 7 years stopped at 5mg…. Having issues with Parkinson’s movement tremors.. my eyes when I look left or right get stuck and cause me to have a seizure like symptom. Cannot focus my eyes. Feels like I’m going cross eyed and then starts the seizures… is this normal? It’s been 3 weeks now since taken… thinking of going back on so I can work and be normal!! ADVICE
  2. Hi everyone. I'm here to get my 12 years old daughter whom we just weaned off of the last of 13 medications that failed to control her seizures. Although it's taken us 3 years to wean off all meds and we've dealt with and overcame withdrawals from most, this last one "Topomax" has been the worst and she's experiencing severe withdrawals from it. I need help understanding and identifying symptoms and mostly if anyone has suggestions in treating them please. She has constant and severe tremors all over her body. Insomnia. Nausea. Blurred vision or zoned out. She is non verbal at this point so these are symptoms that we can see. I'm sure there are others. Appreciate your input. Thank you.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy